Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Invega

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-12-2009, 07:36 AM
Yme2002 Yme2002 is offline
Junior Member
 
Join Date: Aug 2009
Posts: 1
Exclamation INVEGA, Thanks! :(

My psychiatrist tricked me. I was used as a test dummy. Was on Invega for around 2 years...FOR FREE!!!! Given samples, I directly asked would it cause weight gain and was really worried about the weight gain I gained approx. 35 on the invega. Over 100 lbs total since 2003!!! And get this, the very same Dr. gave me Zyprexa and Clonazepam. Poor choice for a Doctor huh, just go ahead and make me worst! End result I'm on A LOT of MEDS and the Doctors and drug companies are really making money off me now, that "Free" Invega has now nearly cost me my life. I am morbidly obese and have many issues. Thanks Doc!

Last edited by Yme2002; 08-12-2009 at 07:38 AM. Reason: wasn't clear on weight gain
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:40 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.